# SDR DALA2025051503750

- Difficulty date: May 9, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,527 hours, 7,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 MIGRATED BUSHING KEEL BEAM FWD LUG LH MLG DOOR ACTUATOR. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON LH MLG DOOR KEEL BEAM ACTUATOR FITTING FWD LUG AS PER ER/A # 626022-14AD REV. ORIGINAL SECTION I HAS BEEN COMPLIED WITH. (0957647)
